



STARTING TIMETABLE - V1

TIME	ACTIVITY	LOCATION	DURATION
10:15	GRID MARSHALS TO PICK UP THE BOARDS	Box Tec 1	
10:30	SAFETY CAR & LEADING CAR TO GO TO THE FRONT OF THE GRID	Track	
10:30	GRID MARSHALS ACCESS THE GRID	Gate located in front of Race Control	
10:35	SAFETY CAR & LEADING CAR TO BE PARKED AT THE FRONT OF THE GRID	Grid	
10:40	GRID MARSHALS IN PLACE	Grid	
10:40	GRID ACCESS FOR MECHANICS AND MEDIA - FIREPROOF OVERALLS MANDATORY	Entrance by the gate in front of RC, in front of the garages 11-12, and garage 27	
10:40	RACING TYRES FOR THE START OF THE RACE ARE ALLOWED ON THE GRID	Entrance by the gate in front of RC, in front of the garages 11-12, and garage 27	
10:45	PIT LANE OPEN	Pit Lane	5 min
ONE MECHANIC MUST BE IN PLACE ON THE GRID TO WELCOME HIS CAR ON THE RIGHT POSITION.			
10:50	PIT LANE CLOSED	Pit Lane	
10:55	ALL CARS ON THE GRID	Grid	
11:00	GRID WALK OPEN FOR VIPS, MEDIA, TEAM MEMBERS WITHOUT FIREPROOF OVERALLS	Entrance by the gate in front of the garages 11-12	40 min
11:25	GRID WALK CLOSE - BEGINNING OF THE GRID EVACUATION	Exit by the gate in front of the garages 11-12	
11:40	END OF THE GRID EVACUATION - NOBODY CAN ACCESS TO THE GRID	Grid	
11:42	TYRES TROLLEYS FORBIDDEN TO MOVE OR LEAVE THE TRACK DURING ANTHEM	Grid	
11:42	DRIVERS AND MECHANICS IN PLACE FOR ANTHEM	Grid	
11:44	LIVE NATIONAL ANTHEM	Grid	
11:46	GRID REOPEN FOR MECHANICS AND MEDIA - FIREPROOF OVERALLS MANDATORY	Grid	
11:46	ALL RACING TYRES NOT USED FOR THE START OF THE RACE ARE ALLOWED TO BE REMOVED FROM THE GRID	Grid	
11:49	5' BOARD	Grid	
11:49	SAFETY CAR LEAVES GRID	Grid	
11:51	3' BOARD	Grid	
11:53	1' BOARD	Grid	
11:53:30	30" BOARD	Grid	
11:53:55	LEADING CAR LEAVES GRID	Grid	
11:54	GREEN FLAG	2 formation laps	
12:00	START OF THE RACE	Track	4 Hours
16:00	END OF THE RACE	Track	
AT THE CHECKERED FLAG, ALL CARS TO REJOIN PARC FERME EXCEPT WINNING CARS OF EACH CATEGORY TO BE PLACED UNDER THE PODIUM			
16:10	PODIUM FOR EACH CATEGORY	Podium	
16:15	PRESS CONFERENCE	Press conference room	